MathSciNet Relay Station
MathSciNet bibliographic data
MR86197 34.0X
Utz, W. R. A note on second-order nonlinear differential equations. Proc. Amer. Math. Soc. 7 (1956), 1047–1048.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement